# SDR FDEA2018110903027

- Difficulty date: October 10, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON UPPER SURFACE AT   NUMEROUS LOCATIONS BS 1180 TO BS 1200 LBL 24.5 REMOVED CORROSION ON SEAT TRACK AT BS1180-1200 LBL24 IAW SRM 51-10-02 REV.125   MEASURED AND EVALUATED BLENDS IAW SRM 53-00-52-1A DETAIL VII & VIII REV 125 AND FOUND   TO BE OUT OF LIMITS AT SEVERAL LOCATIONS. NOMINAL THICKNESS=0.085" MAX ALLOWABLE   BLEND (20%)=0.017" MAX DEPTH OF BLEND = 0.060"  REPAIRED CORRODED SEAT TRACK  AT BS 1180-1200 LBL.24.5 IAW SRM 53-00-52-2R OPTION   2 ,REPAIR 3 REV 125
